# SDR ASAA2022032937822

- Difficulty date: March 29, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 51,201 hours, 14,930 cycles
- Engine: Ge CFM567B24
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE IN OCEANIC AIRSPACE, BOTH FMC'S FAILED THEN RECOVERED. GROUNDED - YES. PERFORMED #1 AND #2 FMC BITE/IN FLT FAULTS FOUND FMC-L PMG FAULT AND A CORRESPONDING FMC-R RESYNC WITH SAME TIME STAMP. L/H FMC WAS ONLY RESET/FAULT ON LEG 1 R/H FMC RESET WAS DUE TO L/H FAULT. PERFORMED FMC -L & R OPS CHECK. NO DEFECTS NOTED REF B737-800 AMM 34-61-00-710-801 & FIM 34-61 TASK 837. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
